Skip to Main content Skip to Navigation
Journal articles

On a problem of Specker about Euclidean representations of finite graphs

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03347349
Contributor : Accord Elsevier CCSD Connect in order to contact the contributor
Submitted on : Monday, December 20, 2021 - 4:45:38 PM
Last modification on : Sunday, June 26, 2022 - 3:28:00 AM

File

S072308691830118X.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Collections

Citation

Lionel Nguyen van Thé. On a problem of Specker about Euclidean representations of finite graphs. Expositiones Mathematicae, Elsevier, 2019, 37 (2), pp.192-199. ⟨10.1016/j.exmath.2018.07.006⟩. ⟨hal-03347349⟩

Share

Metrics

Record views

27

Files downloads

9